Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 8, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Apr 10, 2013, 4:38 PM EDT for 6 counties in Pennsylvania. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2013, 4:38 PM EDT (20:38 UTC)
- Expired
- Apr 10, 2013, 5:30 PM EDT
- In force
- 52 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Columbia County, PA, Lycoming County, PA, Montour County, PA, Northumberland County, PA, Sullivan County, PA, Union County, PA
The radar
The Binghamton radar (KBGM), 118 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.6 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -437 J/kg
- Mixed-layer LCL
- 1938 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
133
WUUS51 KCTP 102038
SVRCTP
PAC037-081-093-097-113-119-102130-
/O.NEW.KCTP.SV.W.0008.130410T2038Z-130410T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
438 PM EDT WED APR 10 2013
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA...
MONTOUR COUNTY IN CENTRAL PENNSYLVANIA...
SULLIVAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
NORTHEASTERN UNION COUNTY IN CENTRAL PENNSYLVANIA...
NORTHWESTERN NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA...
EASTERN LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 530 PM EDT
* AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
SHUNK TO PICTURE ROCKS TO ALLENWOOD...MOVING EAST AT 45 MPH. THESE
STORMS ARE CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
LAIRDSVILLE AND MUNCY VALLEY...
BIGGERTOWN AND EXCHANGE...
JERSEYTOWN...
CENTRAL...
FAIRMOUNT SPGS AND MECHANICSVILLE...
BLOOMSBURG UNIVERSITY AND RICKETTS GLEN STATE PARK...
OTHER LOCATIONS IN THE WARNING INCLUDE BLOOMSBURG UNIVERSITY.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 200 AND 247...I-180 BETWEEN MILE MARKERS 1
AND 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.
&&
LAT...LON 4089 7628 4107 7710 4129 7677 4154 7691
4155 7623 4154 7621 4131 7631 4121 7632
4114 7627 4114 7622 4103 7622 4098 7620
4095 7621
TIME...MOT...LOC 2037Z 283DEG 38KT 4155 7681 4127 7666
4108 7694
$$
FORECASTER: DEVOIR1 follow-up statement
413
WWUS51 KCTP 102113
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
513 PM EDT WED APR 10 2013
PAC097-119-102122-
/O.CAN.KCTP.SV.W.0008.000000T0000Z-130410T2130Z/
UNION PA-NORTHUMBERLAND PA-
513 PM EDT WED APR 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHUMBERLAND AND UNION
COUNTIES IS CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.
LAT...LON 4094 7622 4089 7628 4100 7677 4112 7674
4155 7653 4154 7622 4131 7631 4121 7632
4114 7627 4114 7622 4103 7622 4097 7620
TIME...MOT...LOC 2112Z 283DEG 38KT 4147 7633 4119 7618
4100 7646
$$
PAC037-081-093-113-102130-
/O.CON.KCTP.SV.W.0008.000000T0000Z-130410T2130Z/
COLUMBIA PA-MONTOUR PA-SULLIVAN PA-LYCOMING PA-
513 PM EDT WED APR 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR LYCOMING...SULLIVAN...MONTOUR AND COLUMBIA COUNTIES...
AT 509 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM DUSHORE TO CAMBRA TO
BLOOMSBURG...MOVING EAST AT 45 MPH. THESE STORMS HAVE A HISTORY OF
PRODUCING WIND DAMAGE IN AND AROUND THE WILLIAMSPORT AREA.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LAIRDSVILLE...BIGGERTOWN...RICKETTS GLEN STATE PARK...MUNCY VALLEY...
LAPORTE...EAGLES MERE...RED ROCK...FAIRMOUNT SPGS...STILLWATER...
SHUMANS...SCOTCH VALLEY...ORANGEVILLE...MILLVILLE...MIFFLINVILLE...
MAINVILLE...JERSEYTOWN...CENTRAL...CATAWISSA...BERWICK...BENTON...
ALMEDIA...WASHINGTONVILLE...MECHANICSVILLE AND EXCHANGE
OTHER LOCATIONS IN THE WARNING INCLUDE BLOOMSBURG UNIVERSITY.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.
LAT...LON 4094 7622 4089 7628 4100 7677 4112 7674
4155 7653 4154 7622 4131 7631 4121 7632
4114 7627 4114 7622 4103 7622 4097 7620
TIME...MOT...LOC 2112Z 283DEG 38KT 4147 7633 4119 7618
4100 7646
$$
FORECASTER: LA CORTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 4:01 PM EDT, 37 minutes earlier.
Area forecast discussion, Apr 10, 4:01 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 401 PM EDT WED APR 10 2013 .SYNOPSIS... AN EAST-WEST FRONTAL BOUNDARY WILL CONTINUE TO WAVER OVER CENTRAL PENNSYLVANIA INTO THURSDAY. A DYNAMIC STORM SYSTEM CROSSING THE CENTRAL UNITED STATES WILL SEND A STRONG COLD FRONT THROUGH THE REGION ON FRIDAY. COOLER TEMPERATURES ARE EXPECTED OVER THE WEEKEND WITH ANOTHER WARMING TREND LIKELY INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... FIRST LINE OF CONVECTION IS OVER WESTERN PA AND THE FIRST WARNING ON A CIRCULATION NEAR THE BOOKEND VORTEX HAS BEEN ISSUED. THIS LINE IF IT HOLDS TOGETHER WILL ENTER OUR NORTHWESTERN COUNTIES BEFORE 230 PM. THE POTENTIAL FOR A LINE OF STRONG STORMS IS STILL PRESENT. DCAPE AND SURFACE BASED CAPE WILL PEAK IN WEST/CENTRAL PA LATER THIS AFTERNOON AND EVENING. GRIDS SHOW THE POTENTIAL FOR THE THUNDER BEST CHANCES IN NORTHWESTERN AND CENTRAL AREAS THIS AFTERNOON. VERY WARM IN SOUTHEAST AND SOUTHERN AREAS....COOL NEAR SHALLOW FRONT NEAR NY/PA BORDER. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... LINGERING SHOWERS AND THUNDER WEDNESDAY EVENING. MOST GUIDANCE IMPLIES THE FRONTAL BOUNDARY ALONG THE BORDER SAGS SOUTHWARD INTO PA. INCREASED LOW CLOUDS AND DRIZZLE IN SHALLOW COLD AIR. MOST OF SIGNIFICANT RAINFALL WILL SLIDE TO OUR EAST AND DISSIPATE. COOLER THURSDAY WITH BOUNDARY LIKE WELL INTO PA SO A GOOD CHANGE IN TEMPERATURES ACROSS THE STATE. STILL CHANCE OF RAIN OVER THE BOUNDARY. THING TO WATCH WILL BE APPROACHING FRONTAL SYSTEM AND STRONG LOW- LEVEL JET OVER OUR REGION THURSDAY NIGHT INTO EARLY FRIDAY. PREVIOUS DISCUSSION: CONCEIVABLY THE STNRY/WARM FRONT DRAPED OVER CENTRAL PA SHOULD LIFT BACK NWD AS THE MIDWEST FRONTAL SYSTEM BEGINS TO LIFT NEWD TOWARD THE GRT LKS/OH VLY. HOWEVER NAM/GFS SUGGEST A BACKDOOR SCENARIO MAY OCCUR AS THE BNDRY SLIPS SWD TOWARD THE MASON DIXON LINE. THE RESULT IS A VERY TRICKY/LOW CONFIDENCE TEMP FCST WITH BIG-BUST POTENTIAL. BASED ON PREV THINKING...I WEIGHTED THE FINAL BLEND ON THE WARM-SIDE OF THE GUIDANCE CLOSER TO THE ECMWF/RGEM FOR TEMPS WHICH WOULD ALLOW FOR ONE MORE VERY MILD DAY. TO GET A SENSE OF THE UNCERTAINTY...THE SPREAD IN THE GEFS MOS FOR UNV IS 15 DEGS AND 23F IN THE ECENS MOS. PCPN-WISE THE HIGHEST POPS REMAIN OVER THE NRN TIER DURING THE DAY BUT QUICKLY INCREASE FROM WEST TO EAST THUR NGT AHEAD OF EWD SURGING COLD FRONT. THE MEAN POSITION OF THE LARGE SCALE UPPER TROUGH SHOULD REMAIN CENTERED ACROSS THE GREAT LAKES WITH SEVERAL EMBEDDED SHORTWAVE IMPULSES GYRATING AROUND THE CENTER. THE MAIN IMPULSE TO INFLUENCE HEAVY RAIN AND LOW-TOPPED NCFRB POTENTIAL SHOULD CROSS THE REGION BTWN 12-18Z FRI. THE GFS IS STILL ABOUT 6HRS FASTER THAN THE ECMWF IN SHIFTING ITS HVY QPF AXIS OUT OF CENTRAL PA. STRONG DYNAMICS COUPLED WITH AMPLE MSTR/HIGH PWATS SHOULD LEAD TO MOD TO LOCALLY HEAVY RAFL AMTS ALONG THE FRONTAL BAND. CONDS WILL DRY OUT LATER FRI AFTN INTO FRI NGT WITH ANOTHER S/W AND SECONDARY COLD FRONT PUSHING EWD THROUGH THE CWA...USHERING IN THE COOLER AIR FOR THE WEEKEND. SCT RA/SN SHOWERS ARE POSSIBLE FRI NGT IN THE FAVORED UPSLOPE AREAS. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... CYCLONIC FLOW PATTERN WILL PREVAIL THROUGH THE WEEKEND AS UPPER LOW MOVES EWD THRU ONTARIO AND NRN MAINE. ANOTHER S/W TROUGH SHOULD SWEEP THROUGH ON SATURDAY AND MAY TRIGGER A BAND OF SHOWERS. HIGH PRESSURE WILL BUILD INTO THE CWA ON SUNDAY. TEMPS SHOULD AVG NEAR TO BELOW NORMAL BEFORE MODERATING INTO EARLY NEXT WEEK. ANOTHER WARM FRONT/COLD FRONT COMBO IS FORECAST TO LIFT SLOWLY THROUGH THE CWA MONDAY THROUGH WEDNESDAY WITH ANOTHER POTENTIAL RAINMAKER FOR THE EASTERN U.S. AS UPPER TROFFING REFORMS OVER THE ROCKIES. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... A LINE OF SHOWERS AND THUNDERSTORMS HAS MOVED INTO NORTHWESTERN PA. THIS LINE IF IT HOLDS SHOULD BE NEAR KBFD AROUND 19-20Z THIS AFTERNOON. TRIED TO TIME THIS FEATURE AND PERHAPS STORM DEVELOPING TO THE SOUTH INTO KBFD THEN KJST AND KAOO. NEW STORMS WILL LIKELY DEVELOP AS THE AFTERNOON CONTINUES. THUNDERSTORMS AND SHOWERS WILL PROVIDE MVFR TO IFR CONDITIONS ALONG WITH STRONG GUSTY WINDS AT TIMES. LATER TONIGHT THE MOISTURE FROM RAINFALL AND FRONT IN NY SAGGING SOUTH WILL PRODUCE IFR AND PERHAPS PATCHY LIFR CONDITIONS IN NORTHERN AND NW AREAS OVERNIGHT INTO THURSDAY MORNING. LOW CLOUDS AND DRIZZLE COULD PRODUCE AREAS OF MVFR ON THURSDAY. ANOTHER GOOD ROUND OF RAIN AND POSSIBLE THUNDERSTORMS OVERNIGHT THURSDAY INTO FRIDAY...BEHIND THE FRONT FRIDAY FLYING WEATHER SHOULD GENERALLY IMPROVE. .OUTLOOK... THU...EARLY AM LOW CIGS POSS NW MTNS. PATCHY -DZ. FRI...RAIN/TS/LOW CIGS POSS...EARLY WITH FRONTAL SYSTEM. SHRA POSS NW PM. SAT-SUN...NO SIG WX EXPECTED. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...STEINBUGL NEAR TERM...GRUMM SHORT TERM...GRUMM LONG TERM...GARTNER/STEINBUGL AVIATION...GRUMM
Hazardous weather outlook, Apr 10, 2:20 PM EDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 220 PM EDT WED APR 10 2013 PAZ006-011-012-037-041-042-046-111830- POTTER-CAMERON-NORTHERN CLINTON-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN LYCOMING- 220 PM EDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT THE REGION THIS AFTERNOON AND EVENING. THUNDERSTORMS MAY PRODUCE ISOLATED WIND GUSTS AND HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. LOCALIZED HEAVY RAINFALL IS POSSIBLE ON FRIDAY AS A STRONG COLD FRONT CROSSES THE REGION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ017>019-024>028-033>036-045-049>053-056>059-063>066-111830- CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON- MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-SOUTHERN CLINTON- UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN- SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 220 PM EDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO EARLY TONIGHT. DAMAGING WIND GUSTS AND LARGE HAIL ARE THE PRIMARY SEVERE WEATHER THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. LOCALIZED HEAVY RAINFALL IS POSSIBLE ON FRIDAY AS A STRONG COLD FRONT CROSSES THE REGION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ004-005-010-111830- WARREN-MCKEAN-ELK- 220 PM EDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL AFFECT THE REGION THROUGH THIS AFTERNOON. SOME THUNDERSTORMS WILL PRODUCE ISOLATED STRONG WIND GUSTS AND POSSIBLE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. 2 TO 3 INCHES OF RAIN IS POSSIBLE THROUGH FRIDAY WHICH COULD RESULT IN FLOODING ALONG SOME STREAMS AND CREEKS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GARTNER/GRUMM
In the hours before
Local storm report, Apr 10, 3:06 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
306 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG RIDGWAY 41.43N 78.73W
04/10/2013 ELK PA 911 CALL CENTER
A COUPLE OF TREES DOWN.
&&
EVENT NUMBER CTP1300008
EVANEGOLocal storm report, Apr 10, 3:27 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
327 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG RIDGWAY 41.43N 78.73W
04/10/2013 ELK PA 911 CALL CENTER
A COUPLE OF TREES DOWN.
0245 PM TSTM WND DMG 4 SW SAINT MARYS 41.39N 78.62W
04/10/2013 ELK PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN FOX TOWNSHIP.
0250 PM TSTM WND DMG SAINT MARYS 41.43N 78.56W
04/10/2013 ELK PA 911 CALL CENTER
TREES REPORTED DOWN.
&&
EVENT NUMBER CTP1300008 CTP1300009 CTP1300010
EVANEGOSpecial weather statement, Apr 10, 3:41 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
341 PM EDT WED APR 10 2013
PAZ006-012-037-041-045-046-102015-
NORTHERN CLINTON PA-NORTHERN LYCOMING PA-POTTER PA-
SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-TIOGA PA-
341 PM EDT WED APR 10 2013
...STRONG THUNDERSTORMS WILL AFFECT LYCOMING...SOUTHEASTERN
CLINTON...SOUTHEASTERN POTTER AND SOUTHERN TIOGA COUNTIES...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF CLINTON...
LYCOMING...POTTER AND TIOGA COUNTIES AT 339 PM EDT. THE STRONG
THUNDERSTORMS WERE GENERALLY MOVING EAST AT 50 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STRONG
THUNDERSTORMS.
OTHER LOCATIONS AFFECTED INCLUDE LITTLE LEAGUE WORLD SERIES
COMPLEX...SKI SAWMILL SKI AREA AND LOCK HAVEN UNIVERSITY.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 NEAR MILE MARKER 194...I-180 BETWEEN MILE MARKERS 19 AND 29.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE
220...STATE ROAD 14...STATE ROAD 120.
LAT...LON 4127 7685 4115 7693 4115 7696 4109 7698
4107 7714 4105 7715 4119 7775 4138 7764
4168 7767 4171 7696
FORECASTER: JUNGLocal storm report, Apr 10, 3:49 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
349 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG TAMARACK 41.42N 77.85W
04/10/2013 CLINTON PA 911 CALL CENTER
TREES REPORTED DOWN IN LEIDY TWP.
&&
EVENT NUMBER CTP1300011
EVANEGOSpecial weather statement, Apr 10, 4:11 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
411 PM EDT WED APR 10 2013
PAZ024-025-033-034-102100-
BEDFORD PA-BLAIR PA-CAMBRIA PA-SOMERSET PA-
411 PM EDT WED APR 10 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL BEDFORD...NORTH
CENTRAL SOMERSET...SOUTHERN CAMBRIA AND SOUTHWESTERN BLAIR
COUNTIES...
AT 407 PM EDT...A STRONG THUNDERSTORM WAS NEAR BLAIRSVILLE...MOVING
EAST AT 50 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL AFFECT VINTONDALE...VINCO...LILLY AND
DUNCANSVILLE.
OTHER LOCATIONS AFFECTED INCLUDE LAKEMONT PARK AND ISLAND
WATERPARK...PEOPLES NATURAL GAS FIELD...ALLEGHENY PORTAGE RAILROAD
NATIONAL HISTORIC SITE...JOHNSTOWN FLOOD NATIONAL MEMORIAL HISTORIC
SITE...BLUE KNOB SKI RESORT...SAINT FRANCIS UNIVERSITY...MT. ALOYSIUS
COLLEGE...UNIVERSITY OF PITTSBURGH - JOHNSTOWN AND PENN STATE
ALTOONA.
THIS WILL IMPACT I-99 BETWEEN MILE MARKERS 16 AND 38.
LAT...LON 4036 7900 4055 7890 4060 7833 4028 7828
4024 7908 4026 7909
FORECASTER: DEVOIRSpecial weather statement, Apr 10, 4:33 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
433 PM EDT WED APR 10 2013
PAZ012-017>019-024>027-045-102100-
BLAIR PA-CAMBRIA PA-CLEARFIELD PA-HUNTINGDON PA-MIFFLIN PA-
NORTHERN CENTRE PA-NORTHERN CLINTON PA-SOUTHERN CENTRE PA-
SOUTHERN CLINTON PA-
433 PM EDT WED APR 10 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL MIFFLIN...
CENTRE...EASTERN CLEARFIELD...NORTHEASTERN CAMBRIA...NORTHERN
BLAIR...NORTHERN HUNTINGDON AND SOUTHWESTERN CLINTON COUNTIES...
AT 430 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
CLEARFIELD TO 15 MILES NORTH OF TYRONE TO ALTOONA...MOVING EAST AT 50
MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL AFFECT UNIONVILLE...KEATING AND MCALEVYS FORT.
LOCATIONS AFFECTED INCLUDE PHILIPSBURG...SNOW SHOE...STATE
COLLEGE...BELLEFONTE AND BEECH CREEK.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 123 AND 174...I-99 BETWEEN MILE MARKERS 36
AND 85.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
220...ALTERNATE ROUTE 220...ROUTE 322...STATE ROAD 26...STATE ROAD
45...STATE ROAD 350...STATE ROAD 453.
LAT...LON 4089 7828 4124 7849 4122 7809 4126 7806
4126 7765 4091 7742 4054 7776 4051 7862
FORECASTER: DEVOIR/JUNGThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 2:17 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk | 58 min |
| Apr 10, 2:36 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter | 39 min |
| Apr 10, 3:07 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clearfield, Clinton, Elk, Potter | 53 min |
| Apr 10, 3:41 PM EDT | Special Weather Statement | CTP | Clinton, Lycoming | 34 min |
| Apr 10, 4:02 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Montour, Northumberland, Sullivan, Union | 58 min |
| Apr 10, 4:11 PM EDT | Special Weather Statement | CTP | Cambria | 49 min |
| Apr 10, 4:29 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Somerset | 61 min |
| Apr 10, 4:33 PM EDT | Special Weather Statement | CTP | Centre | 27 min |
| Apr 10, 4:57 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin, Perry | 48 min |
| Apr 10, 5:10 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Mifflin, Snyder | 65 min |
| Apr 10, 6:02 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Elk, Lycoming, McKean, Potter and 1 more | 58 min |
| Apr 10, 6:32 PM EDT | Special Weather Statement | CTP | Dauphin, Lebanon | 43 min |
| Apr 10, 6:44 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clearfield, Clinton, Elk | 61 min |
| Apr 10, 7:05 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Columbia, Lycoming, Sullivan, Tioga | 55 min |
| Apr 10, 7:17 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Cameron, Centre, Clearfield, Clinton and 4 more | 58 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.